# SDR UALA2011070803396

- Difficulty date: July 8, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 41,053 hours, 10,598 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 3987748
- Part serial: 5433
- Condition: Faulty
- Location: Equip Cooling
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOT FWD EQ OVHT EICAS AND EQP COOLING PNL LIGHT.  DID NOT SELF EXT HAD TO GO TO STBY.  REPLACED EQUIPMENT COOLING INBOARD SHUTOFF VALVE PER FIM, ACCOMPLISHED OPS CHECK SYSTEM CHECKS NORMAL.  CLEARED MESSAGE.
